Cookies?
Library Header Image
LSE Research Online LSE Library Services

The Index Theorem of topological regular variation and its applications

Bingham, N. H. and Ostaszewski, A. J. (2009) The Index Theorem of topological regular variation and its applications. Journal of Mathematical Analysis and Applications, 358 (2). pp. 238-248. ISSN 0022-247X

Full text not available from this repository.

Abstract

We develop further the topological theory of regular variation of [N.H. Bingham, A.J. Ostaszewski, Topological regular variation: I. Slow variation, LSE-CDAM-2008-11]. There we established the uniform convergence theorem (UCT) in the setting of topological dynamics (i.e. with a group T acting on a homogenous space X), thereby unifying and extending the multivariate regular variation literature. Here, working with real-time topological flows on homogeneous spaces, we identify an index of regular variation, which in a normed-vector space context may be specified using the Riesz representation theorem, and in a locally compact group setting may be connected with Haar measure.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2009 Elsevier Inc.
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 31 Mar 2010 11:40
URL: http://eprints.lse.ac.uk/27636/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only